Some fixed point results on complex valued G(b)-metric spaces
Articles > Article · 2017
Authors: Arslan Hojat ANSARI, Özgür EGE, Stojan RADENOVIC
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, Journal Indexed in SCI Expanded, International, 2017, vol 112, pp 463-472
DOI: 10.1007/s13398-017-0391-x
Summary
In this paper, we prove some fixed point theorems for new type generalized contractive mappings involving -class function in complex valued -metric spaces. The obtained results generalize and improve some fixed point results in the literature.